MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 BARD SOFT MESH PRE-SHAPED W/ KEYHOLE; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 BARD SOFT MESH PRE-SHAPED W/ KEYHOLE; SURGICAL MESH
Catalog Number 0117015
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Codes Pain (1994); Scar Tissue (2060); Hernia (2240)
Date of Event 06/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-jun-2018) is considered to be a best estimate.This mdr represents the bard soft mesh pre-shaped with keyhole (device 3).An additional supplemental emdr was submitted to represent the bard flat mesh (device 1).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Per information provided: on (b)(6) 2019 ¿ patient was diagnosed with bilateral inguinal hernia and umbilical hernia thereby underwent laparoscopic repair with implant of two bard flat meshes (device 1 and 2).Per operative notes, ¿the peritoneum was mobilized and two indirect inguinal hernia sacs on right and left sides were identified and reduced.Two bard flat meshes (device 1 and 2) were placed within peritoneal space bilaterally and fascia was closed.To the small umbilical defect, the fascial defect was reduced and closed with sutures circumferentially.¿ on (b)(6) 2019 - patient was diagnosed recurrent left inguinal hernia and pain thereby underwent open repair with implant of bard soft mesh pre-shaped with keyhole (device 3).Per operative notes, ¿in the left groin, the hernial defect was reduced and a piece of bard soft mesh pre-shaped with keyhole (device 3) was placed in the inguinal canal and secured the mesh with sutures.¿ on (b)(6) 2020 ¿ patient was diagnosed with left groin pain, thereby underwent laparoscopic repair with left groin exploration and removal of meshes (device 1 and 3).Per operative notes, ¿the left inguinal meshes (device 1 and 3) were significantly scarred and folded over itself.The meshes (device 1 and 3) were dissected circumferentially and excised.The fascia was closed and secured with sutures.¿.

Brand Name
BARD SOFT MESH PRE-SHAPED W/ KEYHOLE
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key24468281
Report Number1213643-2026-00248
Device Sequence Number18537188
Product Code FTL
UDI-Device Identifier00801741030925
UDI-Public(01)00801741030925(17)230528(10)HUCT0948
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K052155
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/28/2023
Device Catalogue Number0117015
Device Lot NumberHUCT0948
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2026
Initial Report FDA Received Date02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/15/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age37 YR
Patient SexMale